# SDR SCNA98717

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1030-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND ON FLOOR SUPPORT ANGLE BETWEEN STATIONS 1030 AND 1050 RBL 24 IN CABIN FLOOR STRUCTURE.  REMOVED CORROSION FROM SUPPORT ANGLE IAW B727 SRM 511001.  CORROSION FOUND TO BE OUT OF LIMITS IAW B727 SRM 531001.  FABRICATED PART FROM 2155841701 7075 T6.  TREATED AND PRIMED IAW B727 SRM 511006.  INSTALLED IAW SRM B727 513002.
